# SDR 757BJ0005

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,629 hours, 22,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY EXIT LIGHTS INOP.  REPLACED R2 DOOR EXIT LIGHT BATTERY PACK PER MM 33-51-07.  OPS CHECKS GOOD.
